Some computational problems related to the functional dependency in the relational datamodel

Demetrovics, János and Thi, VD (1993) Some computational problems related to the functional dependency in the relational datamodel. ACTA SCIENTIARUM MATHEMATICARUM, 57 (1-4). pp. 627-638.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:44
Last Modified: 11 Dec 2012 14:44
URI: http://eprints.sztaki.hu/id/eprint/421

Update Item Update Item